Ask a Neurologist. Get Answers to Your Neurology Questions.
Hi. I am Dr Abid.Welcome to Just Answer and thank you for the question.I'm reviewing your question now and will post back with your reply.
I am sorry to hear about your issue .
Nerve pain is usually annoying and often difficult to manage .
It would be ideal for you to have Tab Pregabalin 300 mg twice a day .
This pill is specifically for nerve pain .
Meanwhile get Physiotherapy to overcome issue .
So please start pill and proceed further .
Regards ***** ***** luck .
Let me know if you have further quires .
Positive feedback will be appreciated .
The other expert has opted out.
If the symptoms of nerve damage started immediately after the surgery, then it is certainly very suspicious that it occurred as a complication of surgery, but it also could be a coincidence. If no further evaluation has been done to be able to prove that it is from the surgery, it may help to see a Neurologist, and depending upon the findings on neurologic exam, the Neurologist may also schedule a repeat imaging study of the shoulder or electrical diagnostic tests of the nerves.
There are several other medicines that can be tried for relief of symptoms. Since you have already been tried on pregabalin, the usual next medicine to consider would be certain antidepressants, such as amitriptyline or duloxetine, which have been shown to help ease nerve pain even in people without depression. There also is a physical modality, called a scrambler, that can be considered to help ease nerve pain.
If I can provide any additional information, please let me know. If you have found my answer helpful, please provide a positive rating so that I am credited for assisting you.